MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number QUANTUM 4FRONT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should the device become available or further information become available, a follow-up report will then be issued.
 
Event or Problem Description
Alleges unit tipped forward leaving consumer face down in the road.User was wearing lap belt which kept him in the chair.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned to pride uk.The device was evaluated and found to be missing the anti-tip wheels.Anti-tip wheels were installed and other repairs to the unit were completed.Unit is working properly.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key11863075
Report Number2530130-2021-00046
Device Sequence Number11678245
Product Code ITI
UDI-Device Identifier00606509200035
UDI-Public00606509200035
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K143383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQUANTUM 4FRONT
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;